# SDR A6WR95061

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N292UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2087
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Part number: HC276H0075002
- Condition: Cracked
- Location: Lt Wing Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NDT INSPECTION, FOUND CRACK INDICATION ON LEFT WING INBOARD AFT SPOILER JACK ATTACH BOLT.  REPLACED BOLT.  (X)
